| Model Number |
SYNERGY RESECTION SHAVER CONSOLE |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 12/10/2024, it was reported by a sales representative via (b)(4) that an ar-8305 synergy resection shaver console had fluid leak down into the box.The tubing was punctured during the case which led to fluid running down onto/into a shaver box that sat right below the pump.This shaver box is now malfunctioning.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(use error) this evaluation determined that the reported event occurred due to use error resulting in moisture intrusion.